# SDR DALA2022112907598

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 CABIN FLOOR BEAM STA 347 RBL 40 FOUND CORROSION. REF TO CPCP TASK 53-400-00. CORRECTIVE ACTION: CABIN FLOOR BEAM STA 347 RBL 40 CORROSION REMOVED AND REPAIRED AS PER PRI 603589-14. (2513272)
